# SDR UIEA2020073101664

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF NR 3 ENGINE LT CORE COWL BETWEEN NSTA 222.5 AND NSTA 230.5.  ACCOMPLISHED EI T2020A71M-1846 REV 2.
